# SDR HNAA0800140

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 33,831 hours, 39,268 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Part number: 5352011
- Part serial: 225
- Condition: False Indication
- Location: Mlg
- Part time: 15,148 hours, 17,268 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR WAS SELECTED DOWN, THE RIGHT MAIN INDICATION DID NOT LIGHT UP GREEN.  THE ALTERNATE EXTENSION INDICATIONS ALL INDICATED GREEN AS NORMAL.  THE FLIGHT LANDED SAFELY AND DID NOT DECLARE AN EMERGENCY BUT ISP TOWER SENT OUT EMERGENCY VEHICALS ANYWAY, INDICATING IT IS THEIR PROCEDURE TO TREAT THIS AS AN EMERGENCY.
